EXACTECH, INC. EQUINOXE GLENOID, PEGGED BETA, MEDIUM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Catalog Number |
314-02-13 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 8 years post op.Patient had failed anatomic shoulder replacement.Severe glenoid loosening due to osteolysis.Patient was last known to be in stable condition following the event.Products not returning: disposed.
Additional Manufacturer Narrative
(d10) concomitant device(s): 310-01-47 - equinoxe, humeral head short, 47mm (beta), (b)(6); 300-10-15 - equinoxe replicator plate 1.5mm o/s, (b)(6); 300-20-02 - equinox square torque define screw drive kit, (b)(6); 300-01-13 - equinoxe, humeral stem primary, press fit 13mm, (b)(6).
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may be the result of the glenoid loosening as reported.However, the failure cannot be confirmed as no images or radiographs were provided.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.